| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was squirting the insulin during priming.Customer stated that the insulin pump had a failed battery test even after changing with the fresh room temperature battery.Customer also stated that the hairline fracture was occurred in the right top corner of the plastic body.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.